| Title: | Об аппроксимационных ретрактах для класса бикомпактных пространств |
| Authors: | Калинин, В.А. |
| Issue Date: | 1974 |
| Publisher: | Наука |
| Citation: | Калинин, В.А. Об аппроксимационных ретрактах для класса бикомпактных пространств / В.А. Калинин // Доклады Академии наук СССР.- Москва : Наука, 1974. - Т. 214, № 3.- С. 505-508. |
| URI: | https://elib.gsu.by/handle123456789/82824 |
| Appears in Collections: | Оцифрованный фонд |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| Калинин_Об_аппроксимационных.pdf | 257.81 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.